Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/14696

Title: Invariant-geometry conditions for the rational bi-quadratic Bézier surfaces
Authors: Bez, Helmut E.
Issue Date: 2009
Publisher: © Elsevier
Citation: BEZ, H.E., 2009. Invariant-geometry conditions for the rational bi-quadratic Bézier surfaces. Computer Aided Geometric Design, 26 (8), pp.877-887.
Abstract: A generalization of Patterson’s work (Patterson, 1985), on the invariants of the rational Bézier curves, to the case of surfaces is presented. An equation for the determination of the invariants for surfaces of degree (n, n) is derived and solved for the bi-quadratics – for which it is shown that seven independent, invariant functions exist. Explicit forms of the invariants are derived and a number of applications are presented.
Description: This is the author’s version of a work that was submitted for publication in Computer Aided Geometric Design. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published at: http://dx.doi.org/10.1016/j.cagd.2009.06.004
Version: Submitted for publication
DOI: 10.1016/j.cagd.2009.06.004
URI: https://dspace.lboro.ac.uk/2134/14696
Publisher Link: http://dx.doi.org/10.1016/j.cagd.2009.06.004
ISSN: 0167-8396
Appears in Collections:Published Articles (Computer Science)

Files associated with this item:

File Description SizeFormat
BezN01.pdfSubmitted version176.43 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.